Thank you Tanya,
Now as you have noted Ibuprofen is not safe for dogs and cause serious harm to both the stomach (causing upset, vomiting, but also stomach bleeds, ulcers, and perforation) and kidneys. Based on the dose you have given, this is one that isn't likely to harm his kidneys (as long as they are healthy) but could cause those GI signs. So, if you gave this > 2 hours ago, then we will be in a situation where we need to be proactive and block further absorption to limit his risk.
So, where <2 hours would allow us to induce vomiting (which we'd want his vet to administer apomorphine by injection) and get the tablets back, we instead need to consider administering activated charcoal at this stage. This is available over the counter from the pharmacy (ask for the high strength version, not the one for gas) but your local vet will likely have it on hand as well (and can help administer it or potentially dispense some to you). It works by binding any remaining material in the stomach. For activated charcoal, we tend to give 1-4 grams per pound every 8 hrs. This can be mixed with food to be fed or with water to syringe feed (do note that it stains, so keep it away from white carpets/clothes). This will just limit how much is absorbed and reduce the intoxication risk here.
Afterwards, we would need to start him on an antacid to offset the risk of harm to his stomach. There are a number of antacids that are available over the counter and pet friendly. I would advise only treating with one, but the two I tend to use are Pepcid (More Info/Dose @ http://www.petplace.com/article/drug-library/library/over-the-counter/famotidine-pepcid) or Zantac (More Info/Dose @ http://www.petplace.com/article/drug-library/library/over-the-counter/ranitidine-hcl-zantac). As well, we can also use Milk of Magnesia (1tsp every 8 hours) with the above or on its own. This is a stomach coating antacid that can reduce stomach acid to reduce harm from t his but also can protect directly as a coating on the stomach lining. Otherwise, we can also have his local vet dispense Sucralfate as a gastroprotectant. Whichever we use here, I would also note that these are usually given 20 minutes before offering food (to allow absorption) and of course you want to double check with your vet before use if your wee one has any pre-existing health issues or is on any medications you haven't mentioned.
As well, we also want to consider offering a light diet option for a few days. Examples of an easily digestible diet include cooked white rice with boiled chicken, boiled white fish, scrambled egg, or meat baby food (as long as its free from garlic or onion powder). Ideally, we want to offer this as small frequent meals to keep the stomach settled but also give the stomach acid something safe to "chew" on.
Overall, this is a dangerous drug for him to have had. So, we need to use the above now. And since he does have shoulder pain (which sounds like a strain), I have to say that it'd be best to have him seen now by your local vet so that they can help you with the above but also start him on a gut safe pain relief (ie Tramadol, Bupenorphine) to reduce stomach based pain with this toxicity but also to address that shoulder too.
I hope this information is helpful.
If you need any additional information, do not hesitate to ask!
All the best,
If you have any other questions, please ask me – I’ll be happy to respond. Please remember to rate my service once you have all the information you need as this is how I am credited for assisting you today. Thank you! : )